# SDR SWAA2021030452826

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTS CHECK; FOUND AFT GALLEY EMERGENCY LIGHT; LOWER AFT SERVICE DOOR EMERGENCY LIGHT; AND AFT ENTRY DOOR OVERHEAD EMERGENCY LIGHTS INOP. / REPLACED M1672 EMERGENCY LIGHT BATTERY AND PERFORMED SATISFACTORY TEST PER AMM 33-51-06-960-805.
